American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20H15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 58 of 58 found      Go to page: 1 2

[31] Wallpatterns. Mathematical World 5 (1995) 43-58.
Book volume table of contents
View Article: PDF

[32] Strip patterns. Mathematical World 5 (1995) 39-42.
Book volume table of contents
View Article: PDF

[33] Finite groups. Mathematical World 5 (1995) 59-71.
Book volume table of contents
View Article: PDF

[34] Symmetry in the real world. Mathematical World 5 (1995) 87-98.
Book volume table of contents
View Article: PDF

[35] David W. Farmer. Groups and Symmetry: A Guide to Discovering Mathematics. Mathematical World 5 (1995) MR MR1359531.
Book volume table of contents

[36] Georgios Tsapogas. On the $K$-theory of crystallographic groups . Trans. Amer. Math. Soc. 347 (1995) 2781-2794. MR 1308025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Emilio Bujalance, Grzegorz Gromadski and David Singerman. On the number of real curves associated to a complex algebraic curve . Proc. Amer. Math. Soc. 120 (1994) 507-513. MR 1165047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Bernd Souvignier. Irreducible finite integral matrix groups of degree $8$ and $10$ . Math. Comp. 63 (1994) 335-350. MR 1213836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Shin-ichi Kato. Duality for representations of a Hecke algebra . Proc. Amer. Math. Soc. 119 (1993) 941-946. MR 1215028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] C. Maclachlan, P. L. Waterman and N. J. Wielenberg. Higher-dimensional analogues of the modular and Picard groups . Trans. Amer. Math. Soc. 312 (1989) 739-753. MR 965301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] George Lusztig. Affine Hecke algebras and their graded version . J. Amer. Math. Soc. 2 (1989) 599-635. MR 991016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Charles F. Dunkl. Differential-difference operators associated to reflection groups . Trans. Amer. Math. Soc. 311 (1989) 167-183. MR 951883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] W. M. Kantor, R. A. Liebler and J. Tits. On discrete chamber-transitive automorphism groups of affine buildings. Bull. Amer. Math. Soc. 16 (1987) 129-133. MR 866031.
Abstract, references, and article information   
View Article: PDF

[44] Youn W. Lee. Abelian rank of normal torsion-free finite index subgroups of polyhedral groups . Trans. Amer. Math. Soc. 290 (1985) 735-745. MR 792824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] W. Plesken and W. Hanrath. The lattices of six-dimensional Euclidean space . Math. Comp. 43 (1984) 573-587. MR 758205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] William P. Thurston. Three dimensional manifolds, Kleinian groups and hyperbolic geometry. Bull. Amer. Math. Soc. 6 (1982) 357-381. MR 648524.
Abstract, references, and article information   
View Article: PDF

[47] Erich W. Ellers. Relations in hyperreflection groups . Proc. Amer. Math. Soc. 81 (1981) 167-171. MR 593448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] R. K. Oliver. On Bieberbach's analysis of discrete Euclidean groups . Proc. Amer. Math. Soc. 80 (1980) 15-21. MR 574501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Dong Hoon Lee. Algebraic automorphism groups of pro-affine algebraic groups . Proc. Amer. Math. Soc. 78 (1980) 175-180. MR 550488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] David M. Goldschmidt. Abstract reflections and Coxeter groups . Proc. Amer. Math. Soc. 67 (1977) 209-214. MR 0463328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information   
View Article: PDF

[52] S. K. Stein. Tiling space by congruent polyhedra. Bull. Amer. Math. Soc. 80 (1974) 819-820. MR 0358528.
Abstract, references, and article information   
View Article: PDF

[53] H. Brown, J. Neub├╝ser and H. Zassenhaus. On integral groups. III. Normalizers . Math. Comp. 27 (1973) 167-182. MR 0333025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Peter Lorimer. A property of the groups $P\Gamma L(m,\,q)$, $q\geq 5$ . Proc. Amer. Math. Soc. 37 (1973) 393-396. MR 0313415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Robert E. Solazzi. On the isomorphisms between certain congruence groups . Proc. Amer. Math. Soc. 35 (1972) 405-410. MR 0308293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] John R. Faulkner. A geometry for $E\sb{7}$ . Trans. Amer. Math. Soc. 167 (1972) 49-58. MR 0295205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Heiner Zieschang. On extensions of fundamental groups of surfaces and related groups. Bull. Amer. Math. Soc. 77 (1971) 1116-1119. MR 0286891.
Abstract, references, and article information   
View Article: PDF

[58] Edwin Bidwell Wilson. Oblique reflections and unimodular strains . Trans. Amer. Math. Soc. 8 (1907) 270-298. MR 1500785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 58 of 58 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia